We survey results on the distribution of zeros of random polynomials and of random holomorphic sections of line bundles, especially for large classes of probability measures on the spaces of holomorphic sections. We provide furthermore some new examples of measures supported in totally real subsets of the complex probability space.
A survey on zeros of random holomorphic sections
Bayraktar T., Coman D., Herrmann H., Marinescu G. (2018) "A survey on zeros of random holomorphic sections " Dolomites Research Notes on Approximation, 11(4), 1-19. DOI: 10.14658/PUPJ-DRNA-2018-4-1
Year of Publication
Dolomites Research Notes on Approximation
Serial Article Number